# SDR 96FDEA00895

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Corroded
- Location: Bs 414-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 1 BS 414 TO 420.  *S/D*  COMPLETED REPAIR ON STR 1 BS 414 TO 420 PER FED EX SRM 53-10-3.
